# SDR USAA2012021700018

- Difficulty date: February 12, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721020400
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FILIFORM CORROSION ON SEAT TRACK BETWEEN FR58 TO FR62, -Y2462.  REPLACED SEAT TRACK IAW SRM 53-00-15 FIG 101 & 51-42-11.
